advertisement

Incontinence

Question
Posted by: ROBERT | 2018/09/01

Q.

Leakage

I HAVE A SUPRA PUBIC URINARY CATHETER THAT LEAKS PAST THE INFLATED BULB . THIS CAUSES MAXIMUN DISCOMFORT ECT. ANY SUGGESTIONS PLEASE.

Expert's Reply

A.

Incontinence Expert
- 2018/09/04

Dear Robert

The first step is to make sure the catheter is not blocked.
If it is draining well, you can ask your doctor to prescribe a medication for bladder spasms.
There are other solutions if the problem persists, but the above is where I would suggest starting.
Kind regards
Prenevin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.